Lithuanian Mathematical Journal

, Volume 19, Issue 2, pp 191–201 | Cite as

Distribution of prime numbers in two imaginary quadratic fields. I

  • E. Gaigalas
Article
  • 23 Downloads

Keywords

Prime Number Quadratic Field Imaginary Quadratic Field 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. I. Vinogradov, “Continuability to the left half plane of a scalar product of Hecke L-series with characters of magnitude,” Izv. Akad. Nauk SSSR, Ser. Mat.,29, No. 2, 485–492 (1965).Google Scholar
  2. 2.
    B. Z. Moroz, “Zeta-functions of an algebraic number field,” Mat. Zametki,4, No. 3, 333–339 (1968).Google Scholar
  3. 3.
    E. Hecke, Mathematische Werke, Gottingen (1959).Google Scholar
  4. 4.
    H. L. Montgomery, “Mean and large values of Dirichlet polynomials,” Invent. Math.,8, 334–345 (1968).Google Scholar
  5. 5.
    H. L. Montgomery, “Zeros of L-functions,” Invent. Math.,8, 346–354 (1969).Google Scholar
  6. 6.
    G. Halasz, “Über die Mittelwerte multiplikativer Zahlentheoretischer Funktionen,” Acta Math. Acad. Sci. Hung.,21, 223–227 (1970).Google Scholar
  7. 7.
    I. Kubilyus, “A problem in multidimensional analytic number theory,” Uch. Zap. Vilnius Univ., Ser. Mat.-Fiz.-Khim.,4, 5–43 (1955).Google Scholar
  8. 8.
    K. Chaudrasekharan and R. Narasimhan, “The approximate functional equation for a class of zeta-functions,” Math. Annalen,152, 30–64 (1963).Google Scholar
  9. 9.
    E. Landau, Einführung in die Elementare und Analytische Theorie der Algebraischen Zahlen und der Ideale, B. G. Teubner, Verlag (1918).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • E. Gaigalas

There are no affiliations available

Personalised recommendations